MathSciNet Relay Station
MathSciNet bibliographic data
MR2729072 (2011k:13026) 13D40 (13A02)
Lindsey, Melissa A class of Hilbert series and the strong Lefschetz property. Proc. Amer. Math. Soc. 139 (2011), no. 1, 79–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement